MAUDE Adverse Event Report: Datascope Corp. TRANS-RAY PLUS 7.5Fr 35cc IAB WITH ACCESSORIES; System, Balloon, Intra-Aortic And Control

Datascope Corp. TRANS-RAY PLUS 7.5Fr 35cc IAB WITH ACCESSORIES; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0607
Medical Device Problem Codes Inflation Problem (1310); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that after the transray plus 35cc intra-aortic balloon (iab) catheter insertion, pumping was initiated; however, an "iab check required" alarm occurred.Angiography confirmed that the distal side of the balloon was not inflating.Subsequently, a syringe was used to manually unwrap the balloon, and the catheter was reconnected to the device and pumping was restarted.However, it was again confirmed that the distal side of the balloon was not inflating.At this time, the balloon internal pressure waveform displayed on the device was rectangular.As the patient's condition remained stable, the procedure was concluded without replacing the iab.No harm to the patient was reported.
 
Additional Manufacturer Narrative
E.Initial reporter: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
TRANS-RAY PLUS 7.5Fr 35cc IAB WITH ACCESSORIES
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50661844
Report Number2248146-2026-0001513
Device Sequence Number10158418
Product Code DSP
UDI-Device Identifier10607567111711
UDI-Public(01)10607567111711(17)261114(10)3000348542(11)231114
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0607
Device Catalogue Number0684-00-0607
Device Lot Number3000348542
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown